Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 59, No. 2 (April, 2007)
Y.Shen Teichmüller spaces for pointed Fuchsian groups and their modular groups 301−321
G.Hu, Da.Yang and Do.Yang Boundedness of maximal singular integral operators on spaces of homogeneous type and its applications 323−349
J.O.Button Mapping tori with first Betti number at least two 351−370
H.-Z.Li and J.Wu The universality of symmetric power L-functions and their Rankin-Selberg L-functions 371−392
H.Zou Existence and non-existence for strongly coupled quasi-linear cooperative elliptic systems 393−421
S.Wang and S.S-T.Yau The diffeomorphic types of the complements of arrangements in CP3 I: Point arrangements 423−447
M.Nakai Local representability as Dirichlet solutions 449−468
Y.Shibata and R.Shimada On a generalized resolvent estimate for the Stokes system with Robin boundary condition 469−519
P.Malicki and A.Skowroński Concealed generalized canonical algebras and standard stable tubes 521−539
S.Yamagami Notes on operator categories 541−555
Y.Ando The homotopy principle for maps with singularities of given K-invariant class 557−582
S.Stević Area type inequalities and integral means of harmonic functions on the unit ball 583−601

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.